# SDR SWAA2023090690295

- Difficulty date: August 16, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD ATTACH ANGLE BS767+1 RBL21 WL157.<[01] UPDATED STEPS 1-4; 6.;[02] UPDATED STEP 5;[03] UPDATED STEP 7;[04] UPDATED STEP 3 AND 7;[05] UPDATED STEP 3 AND 7;[06] ALL STEPS COMPLETE. REMOVED AND INSTALLED NEW REPLACEMENT ANGLE. IAW SRM 51-40-02; DWG 146A8123 ID:0016 REV:-; DWG 146A0081 ID:0031 REV:-; SRM 51-40-05; SRM 51-40-06; SRM 51-10-02.;[07] VERIFIED CORRECTIVE ACTION #6
